A study on some identities involving (sk, t)-Jacobsthal numbers

Serpil Halici and Mine Uysal
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 26, 2020, Number 4, Pages 74—79
DOI: 10.7546/nntdm.2020.26.4.74-79
Download full paper: PDF, 159 Kb

Details

Authors and affiliations

Serpil Halici
Department of Math., University of Pamukkale
Faculty of Sciences and Arts, Turkey

Mine Uysal
Department of Math., University of Pamukkale
Faculty of Sciences and Arts, Turkey

Abstract

In this study, we examined the generalization of Pakapongpun for Jacobsthal numbers. With respect to this generalization, we have given some known basic identities, which have an important place in the literature.

Keywords

  • Jacobsthal numbers
  • (sk, t)-Jacobsthal numbers

2010 Mathematics Subject Classification

  • 11B37
  • 11B39

References

  1. Atanassov, K. T. (2011). Remark on Jacobsthal numbers, Part 2. Notes on Number Theory and Discrete Mathematics, 17(2), 37–39.
  2. Atanassov, K. T. (2012). Short remarks on Jacobsthal numbers. Notes on Number Theory and Discrete Mathematics, 18(2), 63–64.
  3. Bueno, A. C. F. (2014). On sk-Jacobsthal numbers, Notes on Number Theory and Discrete Mathematics, 20(3), 61–63.
  4. Deveci, O., & Artun, G. (2019). On the adjacency-Jacobsthal numbers, Communications in Algebra, 47(11), 4520–4532.
  5. Deveci, O. (2019). The Jacobsthal–Padovan p-sequences and their applications, Proc. Rom. Acad. Ser. A, 20(3), 215–224.
  6. Horadam, A. F. (1996). Jacobsthal representation numbers. Significance, 2, 2–8.
  7. Pakapongpun, A. (2019). Remark on sk, tJacobsthal numbers. Notes on Number Theory and Discrete Mathematics, 25(2), 36–39.

Related papers

Cite this paper

Halici, S. & Uysal, M. (2020). A study on some identities involving (sk, t)-Jacobsthal numbers. Notes on Number Theory and Discrete Mathematics, 26(4), 74-79, doi: 10.7546/nntdm.2020.26.4.74-79 .

Comments are closed.